# SDR 98ZZZX3085

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15459
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7655200904041
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO OFFSHORE PLATFORM WHEN GEAR WAS EXTENDED FOR LANDING, SAFE LIGHT WOULD NOT ILLUMINATE.  RETURNED TO SHORE BASE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOWN LIMIT SWITCH SHORTED.  REPLACED HARNESS ASSY.  REF:  S-76 IPC, CHAPTER 32-30-05, FIG 1, ITEM 4.
